# SDR MALA010802

- Difficulty date: December 31, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Broken
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Left Prop Anti-ice Heat Inop in norm and max.  Air return to MSP.  Maintenance found broken wire on brush block, crimped on new terminal end.  Ops check good. IAW Saab MM 30-61-00
